# SDR MZZA97265

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 3141602
- Condition: Inoperative
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - FL 862 - DURING FLIGHT 'A' HYDRAULIC SYSTEM INDICATION DROPPED TO ZERO ENGINE DRIVEN HYDRAULIC PUMPS SHUT OFF.  MAINTENANCE TROUBLESHOOT SYSTEM AND FOUND AIR PRESSURE REGULATOR INOP.  REMOVED AND REPLACED AIR PRESSURE REGULATOR AND RESERVICED SYSTEM.  PERFORMED OPERATIONAL CHECKS NORMAL.  (M)
